# SDR SIMA20140203001

- Difficulty date: February 3, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 27,448 hours, 24,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 112021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY UPPER OVERWING LIGHTS INOPERATIVE.  R & R NR 4 BATTERY & CHARGER IAW WC 33-700-19, OPERATIONS CHECKED GOOD.
